A nonlinear self-adjoint spectral problem for differential-algebraic equations

Abramov, AA and Balla, K. and Ul'yanova, VI and Yukhno, IS (2003) A nonlinear self-adjoint spectral problem for differential-algebraic equations. DIFFERENTIAL EQUATIONS, 39 (7). pp. 913-925.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:10
Last Modified: 11 Dec 2012 15:10
URI: http://eprints.sztaki.hu/id/eprint/3066

Update Item Update Item